Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Parametrizations of Teichm√ľller spaces by trace functions and action of mapping class groups
HTML articles powered by AMS MathViewer

by Gou Nakamura and Toshihiro Nakanishi
Conform. Geom. Dyn. 20 (2016), 25-42
Published electronically: March 18, 2016


We give a set of trace functions which give a global parametrization of the Teichm√ľller space $\mathcal {T}(g,n)(L_1,\dots ,L_n)$ of hyperbolic surfaces of genus $g$ with $n$ geodesic boundary components of lengths $L_1$,‚Ķ, $L_n$ such that the action of the mapping class group on the Teichm√ľller space can be represented by rational transformations in the parameters.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 32G15, 30F35
  • Retrieve articles in all journals with MSC (2010): 32G15, 30F35
Bibliographic Information
  • Gou Nakamura
  • Affiliation: Science Division, Center for General Education, Aichi Institute of Technology,1247 Yachigusa, Yakusa, Toyota, 470-0392, Japan
  • MR Author ID: 639802
  • Email:
  • Toshihiro Nakanishi
  • Affiliation: Department of Mathematics, Shimane University, Matsue, 690-8504, Japan
  • MR Author ID: 225488
  • Email:
  • Received by editor(s): July 2, 2015
  • Received by editor(s) in revised form: January 11, 2016
  • Published electronically: March 18, 2016
  • Additional Notes: The first author was partially supported by the JSPS KAKENHI Grant No. 25400147.
    The second author was partially supported by the JSPS KAKENHI Grant No. 22540191.

  • Dedicated: Dedicated to the memory of Professor Mika Sepp√§l√§
  • © Copyright 2016 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 20 (2016), 25-42
  • MSC (2010): Primary 32G15; Secondary 30F35
  • DOI:
  • MathSciNet review: 3475293